# SDR 04FDEA02929

- Difficulty date: October 13, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10
- Aircraft serial: 47806
- Aircraft time: 61,130 hours, 27,175 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: NRC6062519
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-82057.  WINGS LT IB FLAP VANE ASSY, REPAIR OF O SIZED HOLES IN CHANNEL FITTINGS CLOSING ACTION ON 10/12/04.ON N/R S00010. COMPLIED WITH EA 8-5750-82059.
